MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Migration (4003)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Incontinence (1928); Muscle Weakness/Atrophy (1967); Pain (1994); Syncope/Fainting (4411)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device used - 2nd implanted lead: product description: evoke cap12 trial percutaneous lead kit - 60cm model # : 102880 catalog#: 3016 serial/lot #: (b)(6) manufacture date: 12jun2024 expiration date: 12jun2026 implant date: (b)(6) 2025 explant date: (b)(6) 2025.
 
Event or Problem Description
During the trial period of an evoke spinal cord stimulation (scs) system,the patient was evaluated for loss of stimulation and bleeding at the lead implant site.The dressings were changed and the implanting physician administered localised steroid injections.An x-ray was obtained and confirmed lead migration.The patient¿s trial leads were removed the following day.Six (6) days after removal of the evoke scs trial leads, the patient was evaluated in a hospital setting for loss of consciousness, incontinence and lower limb weakness.The patient was subsequently discharged with all symptoms resolved except residual lower limb weakness.The patient is undergoing physical therapy to resolve the persisting symptom.It was confirmed that these symptoms were not present during the evoke scs system trial period and that all trial evoke scs system devices were explanted when these symptoms began.The implanting physician has not provided an assessment of the symptoms which onset following the evoke scs system trial period.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key22911361
Report Number3016111136-2025-00139
Device Sequence Number9055048
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
Report Date (Section F) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9016773735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/05/2025
Event Location Hospital
Date Report to Manufacturer08/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2025
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale